# SDR VNAA0312003

- Difficulty date: December 5, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N459PS
- Make and model: Dorner DO328100
- Aircraft serial: 3070
- Aircraft time: 19,898 hours, 17,173 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Condition: Failed
- Location: Lt Deice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE CREW RECEIVED A LEFT HAND MIDDLE LEADING EDGE BOOT FAILING IN ALL MODES AND DIVERTED TO DAY.  MAINTENANCE INSPECTED AND PATCHED THE LEFT HAND MIDDLE LEADING EDGE DE-ICE BOOT IN ACCORDANCE WITH SMP.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
